Anyone have withdraws from tappering off of Lyrica? I am tapperring off of Lyrica and put back on Neurontin and am doing this slow by only taking away 25mg at a time every two days while I add neurontin 100 mg at the same time I decrease. Last night it felt like someone had my head in a vise and I had horrible racing thoughts and tremors like someone coming off of drugs. Not sure if it is the neurontin with the Lyrica or the withdrawl from the Lyrica.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...